# SDR AU970212

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Israel 1124
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: 5135121
- Condition: Corroded
- Location: Aileron Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH AILERON CONTROL ROD CONTAINED MEDIUM TO HEAVY CORROSION - FOUND DURING X-RAY INSPECTION
